# SDR DALA2019012800568

- Difficulty date: January 27, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 51,880 hours, 35,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON CUSP-MEMBRANE LT SIDE BETWEEN STA 655-674 AND 696-715. (CPAX). NRC 00239: WEB WAS REPLACE PER SRM 53-00-55-02R-4 FIG 226. (LP #0921069)
